MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK RESURFACING PATELLA SIE 1; PE RESURFACING PATELLA

MEDACTA INTERNATIONAL SA GMK RESURFACING PATELLA SIE 1; PE RESURFACING PATELLA
Catalog Number 02.07.0033RP
Health Effect - Clinical Code Pain (1994)
Date of Event 11/03/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 01 december 2017: lot 156392: (b)(4) items manufactured and released on 24 february 2016; expiration date: 2021-02-07.No anomalies found related to the issue.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient called medacta usa complaining of pain.The patient saw another surgeon who believes the patella may be loose.The patient is dissatisfied with the primary surgeon.Further information will not be accessible as the information came directly from the patient.

Brand Name
GMK RESURFACING PATELLA SIE 1
Common Device Name
PE RESURFACING PATELLA
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7074512
Report Number3005180920-2017-00719
Device Sequence Number927593
Product Code JWH
UDI-Device Identifier07630030815737
UDI-Public07630030815737
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/07/2021
Device Catalogue Number02.07.0033RP
Device Lot Number156362
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2017
Initial Report FDA Received Date12/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;